# SDR SWIA200311758

- Difficulty date: January 28, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 3,489 hours, 2,699 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 01378
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 3,401 hours, 2,619 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GLD UNSAFE CAUTION MESSAGE AFTER LANDING.  REPLACED NR 2 SECU IAW 27-61-06.  OPS CHECK GOOD.
